Posted by Sonnie Parker (188.8.131.52) on December 30, 1999 at 16:41:38:
In Reply to: prednisone posted by mitch on December 29, 1999 at 23:24:08:
I would have a rash of small red bumps on my chest and back, never my face, only if I took high doses of steroids. When I say high doses, I mean 8, 8, 7, 7, 6, 6, 5, 5, 4, etc., etc. Then if my clusters were still there I'd start a normal dose, 6,5,4,3,2,1. And again if still there. This was my last two cycles. It worked for the first of my last two (broke the cycle finally), but this last one it only worked as long as I took the steroids. That's when doc said enough for now. When I took only the normal doses 6 to 1 I did not have the break out.
Are you taking antibiotics for the break out or for the clusters? They might work for a short term on the clusters but not for long, at least I wouldn't think so. You would become immune to them also if you took too many. As far as the bumps, they should go away with time, about 2-3 weeks or so. Mine did anyway.
I believe you stated in your previous post you were now trying Depakote and Verapamil. I believe it takes a little time for both of those to start working. Probably a couple of weeks on the Verapamil and I understand possibly a month or so on the Depakote. I'd be careful about using the Depakote with the antibiotics....talk with your doctor.
As a few others suggested Melatonin might help you with your sleep. Or Tylenol PM. I would talk with my doc before to make sure, he might have another suggestion. I've faxed my doc notes and questions before and he would have one of his secretaries or nurses call me with a response.
Post a Followup